Member
Posts: 25
Registered: ‎11-06-2018

Re: Radiotherapy burn

Thank you thistledown
Yes I have those dressing it does help with the skin touching as that is very painfull. I am on vitD and calcium tablets and primrose. I have taken paracetamol every now and again for the pain. I will try ibuprofen.

Member
Posts: 152
Registered: ‎27-08-2018

Re: Radiotherapy burn

Hi there Nom,

 

I am on day 10 after treatment and from tomorrow I am going to start taking vitamin supplement as I can feel the skin getting more fragile. Vitamin c is very good for healing the skin. x

Member
Posts: 142
Registered: ‎11-05-2018

Re: Radiotherapy burn

[ Edited ]

Hello Norn

 

I was warned that the effects of the radiotherapy would peak after treatment at between 12-14 days, and they were right, it got very painful, esprecially the area under the breast. I was told to use Polymem dressings,(not sure if these are the ones you already have, if so, I apologise) -  a type of foam non adhesive square that I tucked under the bra so skin no longer touched skin, they are good, the foam has some sort of ingredient that draws out the fluid and heals... see if your BCN or Rads Unit will supply them, also Medihoney barrier cream, it was excellent for me, so soothing.

Please remember, (don’t make my mistake.. 😏)...and keep up your fluid intake during this time too, it’s important, was also told to go braless where possible to let the air circulate ! 

It’s awful, isn’t it, but very normal unfortunately, just another of the trials that we have to go through with this horrible thing ...are you taking any painkillers ? I took ibuprofen and it did help a little.

 

Hope you feel better soon

 

Thistle 

Member
Posts: 25
Registered: ‎11-06-2018

Radiotherapy burn

I finished my radiotherapy a week on Thursday .I have a very painfull uncomfortable burn. Which I have dressing to put on. But not getting any better. Not getting much sleep. Due to the pain. What has every one else done to help with the healing . I will call by breast care nurse on Monday see what she says about it .
It just seems to never end .